# SDR SWAA2024050883134

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT SLIDE LIGHT INOP<[01] REPLACED LAMP AT FWD ENTRY EMERGENCY EXIT SLIDE LIGHT IAW AMM 33-51-04-960-801; LIGHT CONTINUE INOP.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECONNECTED FWD ENTRY EMERGNCY EXIT SLIDE LIGHT CONNECTOR AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-04-960-801 STEP D (4).;[04] VERIFIED ACTION ITEM 3;[05] UPDATED MEASUREMENTS TABLE.;[06] VERIFIED CORRECTIONS ITEMS 3-5;[07] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
